Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Implicit Multifunctional Nonlinear Regression Analysis

William H. Sachs
Technometrics
Vol. 18, No. 2 (May, 1976), pp. 161-173
DOI: 10.2307/1267519
Stable URL: http://www.jstor.org/stable/1267519
Page Count: 13
  • Download ($14.00)
  • Cite this Item
Implicit Multifunctional Nonlinear Regression Analysis
Preview not available

Abstract

The least squares estimation of parameters in algebraically implicit, nonlinear, multiple response models having only one experimentally accessible response variable is treated within the context of a Gauss-Newton-Newton iteration. The algorithm, derived through application of the implicit function theorem to the model, is sufficiently general to cover Bayesian estimation of parameters for multiresponse data.

Page Thumbnails

  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169
  • Thumbnail: Page 
170
    170
  • Thumbnail: Page 
171
    171
  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173